Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fall on the lower back, feel a very deep bruise forming on the right kidney area. Could I have injured my kidney?

I fell down wood stairs this morning, and I landed on my lower back. I can feel a very deep bruise forming where my right kidney is. Could I have injured my kidney? How can I tell? And what should I do about it? I am a 19 year old female in alright shape otherwise. 125lbs, about 5 foot 8. I might be pregnant, it s too early to test.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a fall on back today morning and bruised your knee joint.You are suspecting to have a kidney injury.Pl note that the first symptom of kidney injury would be passing a blood in the urine.So do not worry and think about it as you have no red colored urine.Pl take symptomatic treatment as a pain killer and local dressing for bruised knee jt.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor